# SDR SWAA2013052916608

- Difficulty date: May 19, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N330AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 20,018 hours, 8,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5910038
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E UPPER SURFACE MOST OTBD END CRACKED.  REPAIRED UPPER SURFACE IAW SRM.
